Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 55, NWS Milwaukee, WI

June 8, 2008Dane County, Jefferson County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 8, 2008, 8:16 PM CDT for Dane County, Jefferson County, Waukesha County, Wisconsin. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2008, 8:16 PM CDT (01:16 UTC)
Expired
Jun 8, 2008, 9:15 PM CDT
In force
59 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dane County, WI, Jefferson County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 44 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 4:43 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2433 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2433 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 090116
SVRMKX
WIC025-055-133-090215-
/O.NEW.KMKX.SV.W.0055.080609T0116Z-080609T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
816 PM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  WESTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 915 PM CDT.

* AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES NORTHWEST OF MIDDLETON TO 7 MILES SOUTHWEST OF        
  OREGON TO 6 MILES EAST OF STOUGHTON TO 7 MILES SOUTH OF FORT       
  ATKINSON...MOVING EAST AT 48 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MADISON TRUAX AIRPORT AND PALMYRA BY 825 PM CDT...
  DE FOREST AND WINDSOR BY 830 PM CDT...
  SUN PRAIRIE AND JEFFERSON BY 835 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL WISCONSIN.

LAT...LON 4328 8959 4326 8902 4320 8900 4320 8832
      4284 8830 4285 8946
TIME...MOT...LOC 0116Z 250DEG 42KT 4318 8952 4290 8943
          4294 8903 4285 8873

$$

BORGHOFF
4 follow-up statements
000 
WWUS53 KMKX 090128
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
828 PM CDT SUN JUN 8 2008

WIC025-055-133-090215-
/O.CON.KMKX.SV.W.0055.000000T0000Z-080609T0215Z/
WAUKESHA WI-JEFFERSON WI-DANE WI-
828 PM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN DANE...JEFFERSON AND WESTERN WAUKESHA COUNTIES...

AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SUN PRAIRIE TO STOUGHTON TO FORT ATKINSON TO EAGLE...
OR ALONG A LINE EXTENDING FROM SUN PRAIRIE TO STOUGHTON TO FORT
ATKINSON TO EAST TROY...MOVING EAST AT 48 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DEANSVILLE...MUKWONAGO...UTICA AND HEBRON BY 835 PM CDT...
  WATERLOO...ROCKDALE AND CAMBRIDGE BY 840 PM CDT...
  HUBBLETON...GENESEE AND GENESEE DEPOT BY 845 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING TREE AND POWER LINE DAMAGE IN 
ROCK COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS

LAT...LON 4326 8902 4320 8900 4320 8832 4284 8830
      4286 8946 4328 8959
TIME...MOT...LOC 0128Z 250DEG 42KT 4325 8913 4288 8922
          4289 8878 4287 8840

$$
000 
WWUS53 KMKX 090146
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CDT SUN JUN 8 2008

WIC025-055-133-090215-
/O.CON.KMKX.SV.W.0055.000000T0000Z-080609T0215Z/
WAUKESHA WI-JEFFERSON WI-DANE WI-
846 PM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN DANE...JEFFERSON AND WESTERN WAUKESHA COUNTIES...

AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HUBBLETON TO LAKE MILLS TO BUSSEYVILLE...OR ALONG A
LINE EXTENDING FROM 6 MILES WEST OF WATERTOWN TO LAKE MILLS TO 6
MILES NORTH OF MILTON...MOVING EAST AT 44 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WATERTOWN AIRPORT AND WATERTOWN ARPT(KRYV) BY 850 PM CDT...
  JOHNSON CREEK BY 855 PM CDT...
  PIPERSVILLE...IXONIA...HELENVILLE AND HEBRON BY 900 PM CDT...
  ROME...MONTEREY AND SULLIVAN BY 905 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4326 8902 4320 8900 4320 8832 4284 8830
      4286 8946 4328 8959
TIME...MOT...LOC 0146Z 271DEG 38KT 4318 8881 4307 8889
          4286 8890

$$

GEHRING
000 
WWUS53 KMKX 090200
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT SUN JUN 8 2008

WIC025-090210-
/O.CAN.KMKX.SV.W.0055.000000T0000Z-080609T0215Z/
DANE WI-
900 PM CDT SUN JUN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DANE COUNTY IS
CANCELLED...

THE STRONG LINE OF THUNDERSTORMS HAS MOVED EAST INTO JEFFERSON 
COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL WISCONSIN. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHEAST WISCONSIN.

LAT...LON 4313 8893 4315 8892 4320 8832 4284 8830
      4286 8894 4305 8893
TIME...MOT...LOC 0200Z 271DEG 38KT 4318 8859 4304 8864
          4286 8865

$$

WIC055-133-090215-
/O.CON.KMKX.SV.W.0055.000000T0000Z-080609T0215Z/
WAUKESHA WI-JEFFERSON WI-
900 PM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR JEFFERSON AND WESTERN WAUKESHA COUNTIES...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PIPERSVILLE TO HELENVILLE TO HEBRON...OR ALONG A LINE
EXTENDING FROM WATERTOWN TO 7 MILES EAST OF JEFFERSON TO
WHITEWATER...MOVING EAST AT 44 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NWS SULLIVAN/MILWAUKEE...NWS SULLIVAN...MONTEREY AND SULLIVAN BY
  905 PM CDT...
  MAPLETON...OKAUCHEE LAKE...OCONOMOWOC LAKE AND OCONOMOWOC BY 910 PM
  CDT...
  NASHOTAH AND NORTH LAKE BY 915 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4313 8893 4315 8892 4320 8832 4284 8830
      4286 8894 4305 8893
TIME...MOT...LOC 0200Z 271DEG 38KT 4318 8859 4304 8864
          4286 8865

$$

GEHRING
000 
WWUS53 KMKX 090211
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT SUN JUN 8 2008

WIC055-133-090221-
/O.EXP.KMKX.SV.W.0055.000000T0000Z-080609T0215Z/
WAUKESHA WI-JEFFERSON WI-
911 PM CDT SUN JUN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND WESTERN WAUKESHA
COUNTIES WILL EXPIRE AT 915 PM CDT...

A LINE OF STRONG THUNDERSTORMS WILL CONTINUE EAST ACROSS WAUKESHA 
COUNTY. NO REPORTS OF SEVERE WEATHER HAVE BEEN RECEIVED WITH THIS 
LINE OF STORMS. 

LAT...LON 4313 8893 4315 8892 4320 8832 4284 8830
      4286 8894 4305 8893
TIME...MOT...LOC 0211Z 271DEG 38KT 4318 8843 4304 8848
          4286 8849

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:14 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jun 8, 3:14 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SUN JUN 8 2008

.DISCUSSION...FORECAST FOCUS ON ANOTHER ROUND OF STORMS WITH HEAVY
RAIN TONIGHT...RAIN CHANCES MONDAY...TREND OF RAIN CHANCES DURING
THE WEEK.

.SHORT TERM...TONIGHT...ANOTHER ROUND OF STORMS WITH HEAVY RAIN
EXPECTED OVER CWA. CONVECTION ALREADY FIRING UP IN IOWA AS
ATMOSPHERIC SETUP LOOKS VERY CLOSE TO 24 HOURS AGO. SEVERE
POTENTIAL STILL EXISTS FOR TONIGHT DESPITE AIRMASS BEING BEATEN UP
DURING THE LAST 24 HOURS AND IS SLOWER TO RECOVER THAT YESTERDAY.
BUT FLASH FLOODING POTENTIAL REMAIN QUITE GOOD TONIGHT. VERY
JUICY AIRMASS WITH PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2
INCHES...EXISTS OVER AREA ALONG WITH VERY GOOD TO EXCELLENT
PRECIPITATION EFFICIENCIES. KEY COMPONENT REMAINS PERSISTENT NOSE
OF LOW LEVEL JET POINTING INTO THE CWA TONIGHT WITH 40 TO 45 KNOT
CORE. STORMS OVER IOWA TO PROPAGATE INTO SOUTHERN WISCONSIN ON THE
NOSE OF THIS JET. CORFIDI VECTORS STILL FAVORABLE TO INDICATE THAT
SOME BACK BUILDING OF STORMS WILL LEAD TO TRAINING ECHOES OVER
SOUTHERN WISCONSIN. HAVE EXTENDED FLASH FLOOD WATCH ACROSS CWA TO
INCLUDE BALANCE OF THE NIGHTTIME HOURS TO COVER EXPECTED DURATION
OF RAIN.

.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES MONDAY AS GFS DEPICTS A STRONG RIGHT REAR JET OVER
WESTERN WISCONSIN PULLS A SURFACE WAVE ALONG WEAK FRONTAL BOUNDARY
PASSING TO THE SOUTH OF THE CWA. THIS WILL SERVE TO GIVE SOUTHEAST
WISCONSIN A DECENT SHOT OF PRECIPITATION BEFORE SOMEWHAT DRIER AIR
AND A WEAK HIGH PRESSURE SYSTEM TAKES TEMPORARY CONTROL OF THE
WEATHER PATTERN. CONFIDENCE REMAINS LOW CONCERNING BRIEF BREAKS
IN PRECIPITATION PATTERN...WITH MID WEEK LOOKING LIKE THE BEST
TIME FOR A DRY TREND. BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO
FORECAST A DRY PERIOD OF ANY LENGTH. KEPT TEMPERATURES ON WARM
SIDE OF GUIDANCE GFS/ECMWF SHOWS SIGNIFICANT WARM UP AFTER MID
WEEK.

&&

.AVIATION...LOW PRESSURE WILL MOVE FROM IOWA THROUGH NRN WI TNT AND
WILL DRAG A COLD FRONT EAST ACROSS SRN WI. ABUNDANT MOISTURE AND
INSTABILITY WILL ONCE AGAIN LEAD TO SEVERE THUNDERSTORMS AND HEAVY
RAIN TNT. VFR CONDITIONS THIS AFTERNOON WILL TRANSITION TO AREAS OF
MVFR CIGS AND VSBYS TNT. ON MONDAY THE COLD FRONT WILL STALL OVER NRN
IL AND AN AREA OF LOW PRESSURE WILL MOVE ALONG IT. THIS WILL GENERATE
MORE TSTORMS AND HEAVY RAIN MAINLY OVER SE WI. VFR CONDITIONS TO
BEGIN THE DAY WITH AREAS OF MVFR CIGS AND VSBYS DEVELOPING IN SE
WI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...20
Hazardous weather outlook, Jun 8, 3:15 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-091315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
315 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN
WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT.
TORNADOES ARE POSSIBLE.

MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR
FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT OVER ALL OF
SOUTHERN WISCONSIN. THUNDERSTORMS WITH HEAVY RAIN WILL LEAD TO MORE
FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO
TONIGHT.

LMZ643>646-091315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING
WIND AND WATERSPOUTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY

GEHRING
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 8, 7:22 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
722 PM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-090230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
722 PM CDT SUN JUN 8 2008

...TORNADO WATCH 491 IN EFFECT UNTIL 11 PM CDT SUNDAY FOR IOWA
LAFAYETTE...GREEN...DANE AND GREEN COUNTIES...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF STRONG TO SEVERE THUNDERSTORMS OVER SOUTH CENTRAL AND
SOUTHEAST WISCONSIN REACHING FROM PORT WASHINGTON TO OCONOMOWOC
TO STOUGHTON. THE INDIVIDUAL STORMS ARE MOVING NORTHEAST AROUND
50 MPH AND THE LINE OF STORMS WAS MOVING EAST AROUND 15 MPH.

A SECOND LINE OF STORMS REACHED FROM MARXVILLE TO RIDGEWAY TO
MINERAL POINT TO SHULLSBURG. THE INDIVIDUAL STORMS ARE MOVING
NORTHEAST AROUND 40 MPH AND THE LINE OF STORMS WAS MOVING EAST
AROUND 25 MPH.

A CLUSTER OF STORMS OVER IOWA AND LAFAYETTE COUNTIES WILL BE
MOVING THROUGH DANE AND GREEN COUNTIES THROUGH 800 PM.

ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND
HEAVY RAIN. ANY STRONG THUNDERSTORM THAT DEVELOPS WILL HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES.

THIS IS A DANGEROUS WEATHER SITUATION. BE READY TO TAKE QUICK ACTION
WHEN A WARNING IS ISSUED.

TZ
Local storm report, Jun 8, 7:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
742 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     DE FOREST               43.25N 89.35W
06/08/2008  E50.00 MPH       DANE               WI   TRAINED SPOTTER

0701 PM     HEAVY RAIN       TAYCHEEDAH              43.81N 88.40W
06/08/2008  M3.39 INCH       FOND DU LAC        WI   TRAINED SPOTTER

            RAINFALL TOTAL FROM 6/7/08 - 6/8/08 3.39 INCHES. SOME
            TREE BRANCHES DOWN ON UTILITY WIRES.

&&

GD
Special weather statement, Jun 8, 7:43 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
743 PM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-090245-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
743 PM CDT SUN JUN 8 2008

...TORNADO WATCH 491 IN EFFECT UNTIL 11 PM CDT SUNDAY FOR IOWA
LAFAYETTE...GREEN...DANE AND GREEN COUNTIES...

AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF STRONG TO SEVERE THUNDERSTORMS REACHING FROM GRAFTON TO
WAUKESHA TO JANESVILLE. THE INDIVIDUAL STORMS ARE MOVING NORTHEAST
AROUND 50 MPH AND THE LINE OF STORMS WAS MOVING EAST AROUND 15
MPH.

A SECOND LINE OF SEVERE STORMS REACHED FROM PINE BLUFF TO MINERAL
POINT TO SHULLSBURG. THE INDIVIDUAL STORMS ARE MOVING NORTHEAST
AROUND 40 MPH AND THE LINE OF STORMS WAS MOVING EAST AROUND 25
MPH.

A CLUSTER OF VERY STRONG STORMS OVER IOWA AND LAFAYETTE COUNTIES
WILL BE MOVING THROUGH GREEN COUNTY THROUGH 830 PM.

ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND
HEAVY RAIN. ANY STRONG THUNDERSTORM THAT DEVELOPS WILL HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES.

THIS IS A DANGEROUS WEATHER SITUATION. BE READY TO TAKE QUICK ACTION
WHEN A WARNING IS ISSUED.

TZ
Local storm report, Jun 8, 7:56 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     3 W CASCADE             43.66N 88.07W
06/08/2008                   SHEBOYGAN          WI   LAW ENFORCEMENT

            TREE BLOWN DOWN.

&&

MBK
Local storm report, Jun 8, 7:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     1 N GREENFIELD          42.98N 88.01W
06/08/2008  M50 MPH          MILWAUKEE          WI   TRAINED SPOTTER

&&

GD
Local storm report, Jun 8, 7:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      1 W RANDOM LAKE         43.56N 87.98W
06/08/2008                   SHEBOYGAN          WI   LAW ENFORCEMENT

            HIGHWAY 144 CLOSED DUE TO FLOOD WATERS. BARRICADES
            ERECTED.

&&

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:19 PM CDTFlash Flood WarningMKXGreen, Lafayette, Rock4 hr
Jun 8, 7:28 PM CDTSevere Thunderstorm WarningMKXLafayette47 min
Jun 8, 7:32 PM CDTSpecial Marine WarningMKX118 min
Jun 8, 7:37 PM CDTSevere Thunderstorm WarningMKXDane, Iowa43 min
Jun 8, 7:56 PM CDTSevere Thunderstorm WarningMKXGreen, Rock64 min
Jun 8, 8:38 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth76 min
Jun 8, 8:42 PM CDTFlash Flood WarningMKXKenosha, Racine, Walworth2 hr
Jun 8, 8:55 PM CDTTornado WarningMKXKenosha, Walworth35 min
Jun 8, 8:59 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha20 min
Jun 8, 9:33 PM CDTSpecial Marine WarningMKX57 min
Jun 8, 9:57 PM CDTRiver Flood WarningMKXJefferson24 hr
Jun 8, 9:57 PM CDTRiver Flood WarningMKXDodge20 days
Jun 8, 9:57 PM CDTRiver Flood WarningMKXJefferson38 days
Jun 8, 9:57 PM CDTRiver Flood WarningMKXLafayette3 days
Jun 8, 9:57 PM CDTRiver Flood WarningMKXOzaukee8 days
Jun 8, 10:16 PM CDTRiver Flood WarningMKXMilwaukee7 hr
Jun 8, 10:16 PM CDTRiver Flood WarningMKXSheboygan46 hr
Jun 9, 1:19 AM CDTRiver Flood WarningMKXJefferson43 days
Jun 9, 1:19 AM CDTRiver Flood WarningMKXRock47 days
Jun 9, 3:05 AM CDTRiver Flood WarningMKXRock26 hr
Jun 9, 3:08 AM CDTRiver Flood WarningMKXOzaukee54 hr
Jun 9, 4:51 AM CDTRiver Flood WarningMKXLafayette40 hr
Jun 9, 5:02 AM CDTRiver Flood WatchMKXGreen Lake, Waushara, Winnebago35 hr
Jun 9, 7:38 AM CDTRiver Flood WarningMKXColumbia48 hr
Jun 9, 10:37 AM CDTFlash Flood WarningMKXColumbia, Sauk6 hr
Jun 9, 10:49 AM CDTRiver Flood WarningMKXDodge21 days
Jun 9, 12:20 PM CDTAreal Flood WarningMKXColumbia, Dane, Green Lake, Iowa, Marquette, Rock and 1 more36 hr
Jun 9, 12:29 PM CDTAreal Flood WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Racine, Washington and 1 more36 hr
Jun 9, 12:40 PM CDTRiver Flood WarningMKXColumbia20 hr
Jun 9, 12:40 PM CDTRiver Flood WarningMKXColumbia33 hr
Jun 9, 3:51 PM CDTRiver Flood WarningMKXOzaukee39 hr
Jun 9, 4:31 PM CDTRiver Flood WatchMKXSauk6 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.